Alert archive / Mississippi / Flash Flood Warnings in 2011

Flash Flood Warning 23, NWS New Orleans, LA

September 3, 2011Hancock County, Pearl River County, Mississippi; Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this flash flood warning at Sep 3, 2011, 7:23 AM CDT for Hancock County, Pearl River County, Mississippi; Saint Tammany Parish, Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 3, 2011, 7:23 AM CDT (12:23 UTC)
Expired
Sep 3, 2011, 10:30 AM CDT
In force
3 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
None

Counties Saint Tammany Parish, LA, Hancock County, MS, Pearl River County, MS

What was reported inside it

TimeReportWhereRemark
Sep 3, 9:15 AM CDTFLOODSlidell, LAHEAVY RAIN REPORT FROM PINE CREST RV PARK ON OLD SPANISH TRAIL NEAR SLIDELL MEASURED 3.91 INCHES FOR A 24 HOUR STORM TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 0.4 hours before the alert went out and 12 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-09-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 850 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-09-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
850 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
477 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

897 
WGUS54 KLIX 031223
FFWLIX
LAC103-MSC045-109-031530-
/O.NEW.KLIX.FF.W.0023.110903T1223Z-110903T1530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
723 AM CDT SAT SEP 3 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ST. TAMMANY PARISH IN SOUTHEAST LOUISIANA...
  THIS INCLUDES THE CITIES OF...SLIDELL...MANDEVILLE...EDEN ISLE...
  COVINGTON...
  HANCOCK COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...WAVELAND...DIAMONDHEAD...
  SOUTHWESTERN PEARL RIVER COUNTY IN SOUTHERN MISSISSIPPI...
  THIS INCLUDES THE CITY OF PICAYUNE...

* UNTIL 1030 AM CDT

* AT 719 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  FLASH FLOODING FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
  MADISONVILLE TO 8 MILES SOUTH OF EDEN ISLE TO 23 MILES SOUTH OF
  PEARLINGTON...OR ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF
  MANDEVILLE TO 6 MILES NORTHEAST OF EAST NEW ORLEANS TO 19 MILES
  EAST OF CHALMETTE...MOVING NORTH AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LACOMBE...ABITA SPRINGS...PEARL RIVER...FOLSOM...BUSH...STENNIS
  SPACE CENTER...SUN AND KILN

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS 
APPROACHING 6 INCHES IN THE NEXT 3 HOURS ARE POSSIBLE IN THE WARNED 
AREA. 

ALREADY REPORTS OF 3 TO 6 INCHES HAVE OCCURRED ACROSS PORTIONS OF 
THE NORTHSHORE AREA IN THE LAST 24 HOURS WITH THE MAJOIRTY COMING 
OVERNIGHT. 

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3064 8981 3052 8935 3037 8933 3035 8937
      3034 8934 3017 8945 3017 8956 3014 8962
      3017 8968 3016 8972 3024 8987 3025 8998
      3030 9000 3036 9010 3038 9019 3037 9024
      3071 9024

$$

CAB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 3:49 AM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Sep 3, 3:49 AM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
349 AM CDT SAT SEP 3 2011

.SHORT TERM...
WILL KEEP IT SHORT THIS MORNING. A LARGE SHIELD OF RAIN AND SOME
TS ACTIVITY MIXED IN. RADAR RAINFALL ESTIMATES ARE RUNNING AROUND
2 INCHES AS AN AVERAGE OVER THE LAST 24 HOURS. GREATER AMOUNTS OF
4 TO 6 INCHES ARE SHOWING UP IN ST.
TAMMANY...TERREBONNE...LAFOURCHE...JEFFERSON...AND PLAQUEMINES.
ISOLATED AREAS OF 6 TO 8 INCHES ARE FOUND IN TERREBONNE PARISH.
EXPECTE THESE TALLIES TO BE A LOT HIGHER AFTER TODAY AND TONIGHT.
FLOODING IS ALMOST A CERTAINTY WHEN SOME OF THE HEAVIER CELLS
TRAIN OVER AN AREA. THE OTHER PROBLEM WILL CONTINUE TO BE
TORNADOES AND WATERSPOUTS. THE ENVIRONMENT IS PRIME FOR THESE
FEATURES AND THIS WILL NEED TO BE WATCHED CLOSELY TODAY THROUGH
SUNDAY. AS THE SYSTEM PULLS AWAY MONDAY...WE SHOULD SEE CONDITIONS
GRADUALLY IMPROVE THROUGH THE DAY AND ESPECIALLY MONDAY NIGHT. DRY
AIR QUICKLY MOVES IN TUESDAY AND BRINGS US SOME VERY COMFORTABLE
CONDITIONS FOR A FEW DAYS BY MID-WEEK. DRY CONDITIONS SHOULD LAST
INTO NEXT WEEKEND.

&&

.AVIATION...
ALL TERMINALS WILL BE IN IFR MOST IF NOT ALL DAY. THIS WILL LAST
THROUGH TONIGHT AS WELL. SUNDAY IS NOT LOOKING ANY BETTER. RAIN
AND POSSIBLE TS AT ALL TERMINALS WITH STRONG WIND SPEEDS ON ALL RUNWAYS.

&&

.MARINE...
WINDS HAVE BEEN INCREASING THROUGH THE NIGHT. SW PASS JUST
REPORTED A SUSTAINED WIND OF 44 KT AND GUSTS TO 52 KT. SEAS ARE
RUNNING FROM 10 TO 13 FEET WITH A PERIOD OF 7 TO 9 SECONDS.
NEEDLESS TO SAY THIS IS EXTREMELY ROUGH AND DANGEROUS. CONDITIONS
ARE NOT EXPECTED TO IMPROVE UNTIL MONDAY NIGHT INTO TUESDAY. WINDS
WILL COME AROUND TO A NORTHERLY DIRECTION MONDAY WEST OF THE RIVER
AND GRADUALLY SPILL EAST OF THE RIVER LATE IN THE DAY.

.PRELIMINARY
POINT TEMPS/POPS...
MCB 80 74 83 74 / 100 100 100 100
BTR 80 74 83 74 / 100 100 100 100
ASD 80 75 83 75 / 100 100 100 100
MSY 81 78 84 77 / 100 100 100 100
GPT 80 75 83 76 / 100 100 100 100
PQL 81 74 84 76 / 100 100 100 100

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

MS...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Sep 3, 4:33 AM CDT, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
433 AM CDT SAT SEP 3 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-040945-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
433 AM CDT SAT SEP 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A TROPICAL STORM WARNING IS IN EFFECT FOR ALL OF SOUTHEAST
LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI. FOR MORE DETAILED
HAZARD INFORMATION...REFER TO THE LATEST LOCAL HURRICANE
STATEMENTS.

WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF
THE TROPICAL STORM LEE MOVES CLOSER TO SHORE.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY EVENING IN
ANTICIPATION OF FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND
THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS
WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL
AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE
POSSIBLE THROUGH MONDAY.

MINOR STORM SURGE FLOODING WILL OCCUR IN AREAS OUTSIDE OF THE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A TROPICAL STORM WARNING WILL REMAIN IN EFFECT FOR ALL OF SOUTHEAST
LOUISIANA AND COASTAL AND SOUTHWEST MISSISSIPPI THROUGH MONDAY
EVENING. FOR MORE DETAILED HAZARD INFORMATION...REFER TO THE LATEST
LOCAL HURRICANE STATEMENTS.

A FLASH FLOOD WATCH WILL REMAIN IN EFFECT THROUGH MONDAY EVENING IN
ANTICIPATION OF FREQUENT HEAVY RAINS FROM TROPICAL SHOWERS AND
THUNDERSTORMS. THE WATCH AREA INCLUDES ALL OF SOUTHEAST LOUISIANA AS
WELL AS COASTAL AND SOUTHWEST MISSISSIPPI. WIDESPREAD RAINFALL
AMOUNTS OF 10 TO 15 INCHES WITH ISOLATED 20 INCH AMOUNTS WILL BE
POSSIBLE THROUGH MONDAY.

WATERSPOUT AND TORNADO ACTIVITY WILL CONTINUE AS THE CENTER OF THE
TROPICAL STORM LEE MOVES CLOSER TO SHORE. THIS THREAT WILL
CONTINUE THROUGH MONDAY.

MINOR STORM SURGE FLOODING WILL CONTINUE IN AREAS OUTSIDE OF THE
HURRICANE PROTECTION LEVEES...IN AREAS AROUND LAKES PONTCHARTRAIN
AND MAUREPAS...AND ALONG THE IMMEDIATE MISSISSIPPI COAST AND BAYS
THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS MAY BE NEEDED THROUGH MONDAY...PRIMARILY
FOR COASTAL FLOODING AND FLASH FLOODING CONCERNS. EMERGENCY
MANAGEMENT OFFICIALS SHOULD CLOSELY MONITOR THE WEATHER SITUATION
AND BE PREPARED TO ACTIVATE FOR TROPICAL WEATHER OPERATIONS.

In the hours before

Local storm report, Sep 3, 3:49 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
349 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     KILLIAN                 30.35N 90.58W
09/03/2011                   LIVINGSTON         LA   UTILITY COMPANY

            ENTERGY REPORTED A POWER LINE DOWN BELOW WARSAW LANDING
            WITH 111 CUSTOMERS WITHOUT POWER.

0207 AM     TSTM WND DMG     5 SE LAKEFRONT AIRPORT  29.99N 89.97W
09/03/2011                   ST. BERNARD        LA   UTILITY COMPANY

            ENTERGY ELECTRIC REPORTING 708 CUSTOMERS WITHOUT POWER
            BETWEEN CROWDER AND READ BLVD FROM CHEF MENTEUR ROAD
            NORTH TO DWYER ROAD.

0211 AM     TSTM WND DMG     3 SE CONVENT            29.99N 90.79W
09/03/2011                   ST. JAMES          LA   UTILITY COMPANY

            ENTERGY REPORTS 625 CUSTOMERS WITHOUT POWER NEAR OAK
            ALLEY.

0211 AM     TSTM WND DMG     GRAY                    29.68N 90.78W
09/03/2011                   TERREBONNE         LA   UTILITY COMPANY

            ENTERGY REPORTING 357 CUSTOMERS WITHOUT POWER.

0230 AM     TSTM WND DMG     10 E PONCHATOULA        30.44N 90.28W
09/03/2011                   TANGIPAHOA         LA   UTILITY COMPANY

            ENTERGY ELECTRIC REPORTING 597 RESIDENTS WITHOUT POWER
            MOSTLY IN THE BEDICO AND LEE LANDING AREAS.

0242 AM     TSTM WND DMG     METAIRIE                30.00N 90.18W
09/03/2011                   JEFFERSON          LA   UTILITY COMPANY

            ENTERGY ELECTRIC REPORTING 1498 CUSTOMERS WITHOUT POWER
            BETWEEN CAUSEWAY BLVD AND 17TH ST CANAL IN THE VICINITY
            OF VETERANS AND I-10.

0248 AM     TSTM WND DMG     PAINCOURTVILLE          29.99N 91.05W
09/03/2011                   ASSUMPTION         LA   UTILITY COMPANY

            ENTERGY REPORTING 576 CUSTOMERS WITHOUT POWER ALONG
            HIGHWAY 1.

0326 AM     TSTM WND DMG     MANDEVILLE              30.37N 90.08W
09/03/2011                   ST. TAMMANY        LA   UTILITY COMPANY

            WASHINGTON-ST TAMMANY ELECTRIC COOP REPORTING 1319 HOMES
            WITHOUT POWER THROUGH THEIR SERVICE AREA IN WASHINGTON
            AND ST TAMMANY PARISHES. MOST OUTAGES ARE IN THE
            MANDEVILLE AREA WITH 947 REPORTED OUTAGES. SLIDELL HAS
            315 OUTAGES.

0331 AM     TSTM WND DMG     SLIDELL                 30.28N 89.78W
09/03/2011                   ST. TAMMANY        LA   UTILITY COMPANY

            CLECO ELECTRIC REPORTS 723 CUSTOMERS WITHOUT POWER
            THROUGHOUT THEIR SERVICE AREA. MOST OUTAGES ARE IN ST
            TAMMANY NEAR SLIDELL WITH 663 RESIDENTS REPORTED WITHOUT
            POWER.

0348 AM     TSTM WND DMG     BATON ROUGE             30.45N 91.13W
09/03/2011                   EAST BATON ROUGE   LA   UTILITY COMPANY

            ENTERGY IS REPORTING SCATTERED MINOR OUTAGES THROUGHOUT
            THE GREATER BATON ROUGE AREA.

&&

24/RR
Local storm report, Sep 3, 6:28 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
628 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 AM     TROPICAL STORM   LAKEFRONT AIRPORT       30.04N 90.03W
09/03/2011                   ORLEANS            LA   ASOS

            MEASURED WINDS 100 DEGREES 34 KT GUST 48 KT...39 MPH GUST
            56 MPH.

&&

24/RR
Local storm report, Sep 3, 6:53 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
653 AM CDT SAT SEP 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 AM     FLOOD            HARAHAN                 29.94N 90.20W
09/03/2011                   JEFFERSON          LA   PUBLIC

            1.50-1.74 INCHES OF RAIN IN LESS THAN 1 HOUR AT THE END
            OF DICKORY AVE NEAR THE RIVER.

0648 AM     FLASH FLOOD      NEW ORLEANS             29.97N 90.08W
09/03/2011                   ORLEANS            LA   EMERGENCY MNGR

            STREET FLOODING NEAR TOURO INFIRMARY.

0649 AM     COASTAL FLOOD    14 E NEW ORLEANS        29.97N 89.85W
09/03/2011                   ST. BERNARD        LA   EMERGENCY MNGR

            1 FOOT OF WATER IN STREETS OF VENETIAN ISLES SUBDIVISION
            NEAR CHEF PASS. HIGHWAY 90 WAS REPORTED PASSIBLE BUT
            WATER RISING NEAR CHEF PASS BRIDGE.

&&

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 12:55 AM CDTTornado WarningLIXHancock, Harrison35 min
Sep 3, 1:05 AM CDTTornado WarningLIXHarrison, Jackson25 min
Sep 3, 1:36 AM CDTTornado WarningLIXHarrison, Jackson24 min
Sep 3, 5:24 AM CDTRiver Flood WarningLIXHarrison4 days
Sep 3, 5:33 AM CDTRiver Flood WarningLIXHarrison3 days
Sep 3, 6:17 AM CDTTornado WarningLIXHancock, Pearl River43 min
Sep 3, 6:26 AM CDTTornado WarningLIXHancock, Harrison, Pearl River34 min
Sep 3, 6:58 AM CDTTornado WarningLIXHancock, Pearl River, Walthall47 min
Sep 3, 7:44 AM CDTTornado WarningLIXHancock, Pearl River61 min
Sep 3, 8:28 AM CDTTornado WarningLIXHarrison, Jackson47 min
Sep 3, 8:42 AM CDTTornado WarningLIXHancock, Harrison, Pearl River63 min
Sep 3, 9:13 AM CDTTornado WarningLIXHarrison, Jackson47 min
Sep 3, 9:23 AM CDTRiver Flood WarningLIXHarrison4 days
Sep 3, 9:35 AM CDTRiver Flood WarningLIXHancock37 hr
Sep 3, 10:17 AM CDTTornado WarningLIXHarrison, Jackson43 min
Sep 3, 11:22 AM CDTRiver Flood WarningLIXPearl River72 hr
Sep 3, 11:31 AM CDTRiver Flood WarningLIXPearl River3 days
Sep 3, 12:11 PM CDTTornado WarningLIXJackson49 min
Sep 3, 12:59 PM CDTTornado WarningLIXJackson46 min
Sep 3, 1:29 PM CDTTornado WarningLIXAmite31 min
Sep 3, 2:54 PM CDTTornado WarningLIXJackson36 min
Sep 3, 3:42 PM CDTFlash Flood WarningLIXJackson3 hr
Sep 3, 4:51 PM CDTTornado WarningLIXJackson24 min
Sep 2, 9:48 PM CDTSpecial Marine WarningLIX27 min
Sep 2, 9:55 PM CDTTornado WarningLIXTerrebonne35 min
Sep 3, 12:58 AM CDTTornado WarningLIXLafourche, Terrebonne32 min
Sep 3, 1:19 AM CDTTornado WarningLIXAssumption, Terrebonne26 min
Sep 3, 2:16 AM CDTTornado WarningLIXLafourche29 min
Sep 3, 2:23 AM CDTTornado WarningLIXAscension, East Baton Rouge, Iberville, West Baton Rouge22 min
Sep 3, 2:37 AM CDTTornado WarningLIXSaint Bernard23 min
Sep 3, 2:45 AM CDTTornado WarningLIXLafourche, Saint James, Saint John the Baptist30 min
Sep 3, 2:48 AM CDTTornado WarningLIXJefferson, Lafourche, Saint Charles27 min
Sep 3, 2:53 AM CDTSpecial Marine WarningLIX52 min
Sep 3, 3:12 AM CDTTornado WarningLIXLafourche, Saint Charles, Saint John the Baptist33 min
Sep 3, 3:25 AM CDTSpecial Marine WarningLIX20 min
Sep 3, 3:27 AM CDTTornado WarningLIXPlaquemines33 min
Sep 3, 3:37 AM CDTSpecial Marine WarningLIX23 min
Sep 3, 3:40 AM CDTTornado WarningLIXAscension, Livingston, Saint James, Saint John the Baptist35 min
Sep 3, 3:46 AM CDTSpecial Marine WarningLIX44 min
Sep 3, 4:17 AM CDTSpecial Marine WarningLIX28 min
Sep 3, 4:18 AM CDTTornado WarningLIXOrleans, Saint Tammany27 min
Sep 3, 4:21 AM CDTSpecial Marine WarningLIX24 min
Sep 3, 4:33 AM CDTTornado WarningLIXLivingston, Saint John the Baptist, Tangipahoa27 min
Sep 3, 4:36 AM CDTTornado WarningLIXOrleans, Plaquemines, Saint Bernard24 min
Sep 3, 4:41 AM CDTTornado WarningLIXJefferson, Plaquemines, Saint Charles34 min
Sep 3, 4:44 AM CDTSpecial Marine WarningLIX31 min
Sep 3, 4:45 AM CDTTornado WarningLIXSaint Tammany, Tangipahoa45 min
Sep 3, 4:56 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard49 min
Sep 3, 4:58 AM CDTTornado WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa47 min
Sep 3, 5:01 AM CDTSpecial Marine WarningLIX29 min
Sep 3, 5:11 AM CDTTornado WarningLIXJefferson, Plaquemines, Saint Charles49 min
Sep 3, 5:18 AM CDTTornado WarningLIXPlaquemines27 min
Sep 3, 5:26 AM CDTSpecial Marine WarningLIX34 min
Sep 3, 5:30 AM CDTSpecial Marine WarningLIX45 min
Sep 3, 5:41 AM CDTTornado WarningLIXLivingston, Saint John the Baptist, Tangipahoa49 min
Sep 3, 5:46 AM CDTTornado WarningLIXJefferson, Lafourche, Orleans, Plaquemines, Saint Bernard, Saint Charles44 min
Sep 3, 5:50 AM CDTSpecial Marine WarningLIX40 min
Sep 3, 6:01 AM CDTSpecial Marine WarningLIX44 min
Sep 3, 6:29 AM CDTTornado WarningLIXAscension, East Baton Rouge, Livingston, Saint John the Baptist46 min
Sep 3, 6:37 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard38 min
Sep 3, 6:44 AM CDTSpecial Marine WarningLIX46 min
Sep 3, 7:15 AM CDTTornado WarningLIXJefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles45 min
Sep 3, 7:15 AM CDTTornado WarningLIXAscension, East Baton Rouge, Livingston, Saint Helena, Saint John the Baptist, Tangipahoa and 1 more60 min
Sep 3, 7:18 AM CDTSpecial Marine WarningLIX42 min
Sep 3, 7:26 AM CDTSpecial Marine WarningLIX49 min
Sep 3, 8:00 AM CDTSpecial Marine WarningLIX45 min
Sep 3, 8:03 AM CDTFlash Flood WarningLIXEast Baton Rouge, Livingston, Saint Helena, Tangipahoa6 hr
Sep 3, 8:08 AM CDTTornado WarningLIXOrleans, Saint Bernard37 min
Sep 3, 8:13 AM CDTTornado WarningLIXEast Baton Rouge, East Feliciana, Livingston, Saint Helena, Tangipahoa62 min
Sep 3, 8:18 AM CDTSpecial Marine WarningLIX42 min
Sep 3, 8:21 AM CDTSpecial Marine WarningLIX24 min
Sep 3, 8:57 AM CDTSpecial Marine WarningLIX33 min
Sep 3, 9:10 AM CDTTornado WarningLIXLivingston, Saint Helena, Tangipahoa65 min
Sep 3, 9:40 AM CDTRiver Flood WarningLIXEast Baton Rouge3 days
Sep 3, 10:12 AM CDTRiver Flood WarningLIXLivingston5 days
Sep 3, 10:17 AM CDTRiver Flood WarningLIXSaint Tammany3 days
Sep 3, 10:19 AM CDTSpecial Marine WarningLIX26 min
Sep 3, 12:17 PM CDTSpecial Marine WarningLIX28 min
Sep 3, 12:53 PM CDTTornado WarningLIXSaint Helena, Tangipahoa37 min
Sep 3, 12:59 PM CDTTornado WarningLIXSaint Charles, Saint John the Baptist31 min

Nearby

Flash Flood Warnings in Mississippi, 2011Flash Flood Warnings in Louisiana, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.